# SDR SWAA2024120658810

- Difficulty date: November 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS500I AND STR28L AFT POSITION FWD CARGO COMPARTMENT 2024-686362<[01] REPLACED ANGLE LOCATED BS500I AND STR28L AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A9805 SHEET 24 REV.A.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
